# SDR ASAA12511195

- Difficulty date: March 6, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 18,342 hours, 5,720 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Filter Element
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG DPI BUTTON EXTENDED.  REPLACED FILTER AND RESET NR 1 ENG DPI INDICATOR PER FIM TASK 24 11 00 810 803.
